Search

Collections:

Format:

Publication Type:

  • 5

Lab:

  • 5

Publication Year:

  • 2
  • 3

Journal:

  • 1
  • 1
  • 1
  • 1
  • 1

Publication Type:

  • 5

Lab:

  • 5

Publication Year:

  • 2
  • 3

Journal:

  • 1
  • 1
  • 1
  • 1
  • 1
Infoscience 5 records found Search took 0.11 seconds. 
1.
2.
Journal für die Reine und Angewandte Mathematik, 526, 1-34 (2000)
2000 | Journal Articles |
3.
Journal of Number Theory, 81 (1), 130-148 (2000)
2000 | Journal Articles |
4.
Duke Mathematical Journal, 114 (1), 123-191 (2002)
2002 | Journal Articles |
5.
Compositio Mathematica, 134 (2), 135-191 (2002)
2002 | Journal Articles |

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.